# SDR UIEA2019031503563

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,449 hours, 20,287 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MULTIPLE CARGO FIRE WARNINGS ON GROUND ( PERFORMED OPS CHECK IAW AMM 26-14-00. NO DEFECTS NOTED AT THIS TIME.  )
